MathSciNet Relay Station
MathSciNet bibliographic data
MR181935 52.30
Grünbaum, B.; Johnson, N. W. The faces of a regular-faced polyhedron. J. London Math. Soc. 40 1965 577–586.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement